John and I are off to the local hospital. He appears to be having a reaction to a blood transfusion he had today (Friday). Please don't worry, it is only mild - hives. But the instruction sheet says that if this at all occurs, to come to the emergency room immediately. So I guess that is what we'll do. I'll let you know what happens when we get back. From what I have read on the net, it can be controlled with antihistemines. PLEASE, no Hershey...
Love and take care, Krissy
Edit: It is now 4:20 and we just got home. It was indeed an allergic reaction that he had, but the doctor said it was not from the blood transfusion. The reason was because it was too localized, and not over his whole body. She reached this conclusion after calling John's local oncologist's associate. After giving John benadryl and tylenol (which he can have more of over the next few days), she told him to go to his local oncologist on Monday so he can look at John's rash again. I don't quite understand that. If it is not related to the transfusion, why would he be visiting an oncologist instead of his regular primary care physician. But she said the oncologist could see if John had an allover rash. That would indicate a blood transfusion reaction. That sounds contradictory to me. Hmmm. Ok, so anyway tomorrow I will write an update in this journal on what has been going on with John. I haven't done that in a few days.